RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2012, Volume 14, Issue 1, Pages 145–160 (Mi adm89)  

RESEARCH ARTICLE

Expansions of numbers in positive Lüroth series and their applications to metric, probabilistic and fractal theories of numbers

Yulia Zhykharyeva, Mykola Pratsiovytyi

Physics and Mathematics Institute, Dragomanov National Pedagogical University, Pyrogova St. 9, 01601 Kyiv, Ukraine

Abstract: We describe the geometry of representation of numbers belonging to $(0,1]$ by the positive Lüroth series, i.e., special series whose terms are reciprocal of positive integers. We establish the geometrical meaning of digits, give properties of cylinders, semicylinders and tail sets, metric relations; prove topological, metric and fractal properties of sets of numbers with restrictions on use of “digits”; show that for determination of Hausdorff–Besicovitch dimension of Borel set it is enough to use connected unions of cylindrical sets of the same rank. Some applications of $L$-representation to probabilistic theory of numbers are also considered.

Keywords: Lüroth series, $L$-representation, cylinder, semicylinder, shift operator, random variable defined by $L$-representation, fractal, Hausdorff–Besicovitch dimension.

Full text: PDF file (217 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 11K55
Received: 02.07.2012
Accepted:02.07.2012
Language:

Citation: Yulia Zhykharyeva, Mykola Pratsiovytyi, “Expansions of numbers in positive Lüroth series and their applications to metric, probabilistic and fractal theories of numbers”, Algebra Discrete Math., 14:1 (2012), 145–160

Citation in format AMSBIB
\Bibitem{ZhyPra12}
\by Yulia~Zhykharyeva, Mykola~Pratsiovytyi
\paper Expansions of numbers in positive L\"uroth series and their applications to metric, probabilistic and fractal theories of numbers
\jour Algebra Discrete Math.
\yr 2012
\vol 14
\issue 1
\pages 145--160
\mathnet{http://mi.mathnet.ru/adm89}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3052326}
\zmath{https://zbmath.org/?q=an:1307.11087}


Linking options:
  • http://mi.mathnet.ru/eng/adm89
  • http://mi.mathnet.ru/eng/adm/v14/i1/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:158
    Full text:85
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020